Alert archive / Idaho / Wind Advisories in 2013
Wind Advisory 16, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 28, 2013, 1:36 PM MDT. It took effect at Apr 29, 2013, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2013, 1:36 PM MDT (19:36 UTC)
- In effect from
- Apr 29, 2013, 12:00 PM MDT
- Expired
- Apr 29, 2013, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
987 WWUS75 KPIH 281936 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 136 PM MDT SUN APR 28 2013 .A COLD FRONT PASSING THROUGH IDAHO ON MONDAY WILL BRING VERY WINDY CONDITIONS AGAIN. WIND OF 30 TO 35 MPH WITH STRONGER GUSTS ARE LIKELY IN THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN. IDZ017-021-290300- /O.NEW.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/ /O.CON.KPIH.WI.Y.0015.000000T0000Z-130429T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 136 PM MDT SUN APR 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...WINDS WILL DIMINISH LATER THIS EVENING...THEN PICK UP AGAIN BY MONDAY AFTERNOON. THE WINDS WILL AGAIN DIMINISH LATER MONDAY EVENING. * WINDS...WEST AT 30 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND EARLY EVENING. MONDAY AFTERNOON AND EARLY EVENING...WEST TO SOUTHWEST WINDS 30 TO 35 MPH WITH GUSTS NEAR 5O MPH. * LOCATIONS INCLUDE...AMERICAN FALLS...POCATELLO...AND BLACKFOOT. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN IN A CROSSWIND SITUATION. THE ONLY SOLUTION IS TO SLOW DOWN. DURING THE SPRING...RECENTLY PLOWED AGRICULTURAL FIELDS WILL PROVIDE SOIL THAT BECOMES BLOWING DUST WHEN CARRIED AWAY BY THE WIND. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO. DRIVERS SHOULD PAY ATTENTION TO THE ROAD AHEAD AND DRIVE AT SLOWER SPEEDS TO MITIGATE THE HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-290300- /O.NEW.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 136 PM MDT SUN APR 28 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WEST TO SOUTHWEST WINDS 30 TO 35 MPH WITH GUSTS NEAR 5O MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...INL COMPLEX. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN IN A CROSSWIND SITUATION. THE ONLY SOLUTION IS TO SLOW DOWN. DURING THE SPRING...RECENTLY PLOWED AGRICULTURAL FIELDS WILL PROVIDE SOIL THAT BECOMES BLOWING DUST WHEN CARRIED AWAY BY THE WIND. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO. DRIVERS SHOULD PAY ATTENTION TO THE ROAD AHEAD AND DRIVE AT SLOWER SPEEDS TO MITIGATE THE HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
083 WWUS75 KPIH 290408 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1008 PM MDT SUN APR 28 2013 .A COLD FRONT PASSING THROUGH IDAHO ON MONDAY WILL BRING VERY WINDY CONDITIONS AGAIN. WIND OF 30 TO 35 MPH WITH STRONGER GUSTS ARE LIKELY IN THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN. IDZ017-020-021-291215- /O.CON.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 1008 PM MDT SUN APR 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...WINDS WILL PICK UP AGAIN BY MONDAY AFTERNOON. THE WINDS WILL AGAIN DIMINISH LATER MONDAY EVENING. * WINDS...MONDAY AFTERNOON AND EARLY EVENING...WEST TO SOUTHWEST WINDS 30 TO 35 MPH WITH GUSTS NEAR 5O MPH. * LOCATIONS INCLUDE...AMERICAN FALLS...POCATELLO...AND BLACKFOOT...IDAHO FALLS AND REXBURG. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN IN A CROSSWIND SITUATION. THE ONLY SOLUTION IS TO SLOW DOWN. DURING THE SPRING...RECENTLY PLOWED AGRICULTURAL FIELDS WILL PROVIDE SOIL THAT BECOMES BLOWING DUST WHEN CARRIED AWAY BY THE WIND. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO. DRIVERS SHOULD PAY ATTENTION TO THE ROAD AHEAD AND DRIVE AT SLOWER SPEEDS TO MITIGATE THE HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
061 WWUS75 KPIH 290901 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 301 AM MDT MON APR 29 2013 IDZ019-022-023-032-292100- /O.EXA.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/ UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...LAVA HOT SPRINGS...ARCO...CHALLIS...MACKAY 301 AM MDT MON APR 29 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...NOON THROUGH 9 PM. * WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * LOCATIONS INCLUDE...DRIGGS...DUBOIS...CHALLIS...MACKAY...ST ANTHONY...ASHTON...ISLAND PARK AND DRIGGS. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS...BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-020-021-292100- /O.CON.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 301 AM MDT MON APR 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...NOON THROUGH 9 PM. * WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * LOCATIONS INCLUDE...BURLEY...SHOSHONE...POCATELLO...BLACKFOOT...IDAHO FALLS...REXBURG...RIGBY AND THE ARCO DESERT. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS...BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
703 WWUS75 KPIH 292009 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 209 PM MDT MON APR 29 2013 IDZ017-019>023-032-300300- /O.CON.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...IDAHO FALLS... REXBURG...RIGBY...POCATELLO...BLACKFOOT...LAVA HOT SPRINGS... ARCO...CHALLIS...MACKAY 209 PM MDT MON APR 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL CONTINUE THROUGH 9 PM. * WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH CAN BE EXPECTED. * LOCATIONS INCLUDE...BURLEY...SHOSHONE...POCATELLO... BLACKFOOT... IDAHO FALLS...REXBURG...RIGBY AND THE ARCO DESERT. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS... BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
483 WWUS75 KPIH 292125 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 325 PM MDT MON APR 29 2013 IDZ020-300100- /O.UPG.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/ /O.NEW.KPIH.HW.W.0003.130429T2125Z-130430T0100Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 325 PM MDT MON APR 29 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING...STRONG DAMAGING WINDS WILL CONTINUE THROUGH 7 PM. * WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH CAN BE EXPECTED. * LOCATIONS INCLUDE...CRATERS OF THE MOON NATIONAL MONUEMENT...IDAHO FALLS...REXBURG...AND THE ARCO DESERT. * IMPACTS...STRONG DAMAGING CROSS WINDS ARE EXPECTED ON HIGHWAY 20 BETWEEN IDAHO FALLS AND ARCO AND HIGHWAY 33 THROUGH MUD LAKE AND SAGE JUNCTION. WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS... BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ017-019-021>023-032-300300- /O.CON.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...POCATELLO... BLACKFOOT...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...ARCO... CHALLIS...MACKAY 325 PM MDT MON APR 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL CONTINUE THROUGH 9 PM. * WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH CAN BE EXPECTED. * LOCATIONS INCLUDE...BURLEY...SHOSHONE...POCATELLO... BLACKFOOT...AND RIGBY. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS... BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
873 WWUS75 KPIH 300058 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 658 PM MDT MON APR 29 2013 IDZ020-300300- /O.CAN.KPIH.HW.W.0003.000000T0000Z-130430T0100Z/ /O.EXA.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 658 PM MDT MON APR 29 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...STRONG WINDS WILL CONTINUE THROUGH 9 PM. * WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH CAN BE EXPECTED. WINDS WILL DECREASE TO 15 TO 20 MPH BY 9 PM THIS EVENING. * LOCATIONS INCLUDE...CRATERS OF THE MOON...IDAHO FALLS...REXBURG... AND THE ARCO DESERT. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS... BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-019-021>023-032-300300- /O.CON.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...POCATELLO... BLACKFOOT...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...ARCO... CHALLIS...MACKAY 658 PM MDT MON APR 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL CONTINUE THROUGH 9 PM. * WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH CAN BE EXPECTED. WINDS WILL DECREASE TO 15 TO 20 MPH BY 9 PM MDT. * LOCATIONS INCLUDE...BURLEY...SHOSHONE...POCATELLO... BLACKFOOT...AND RIGBY. * IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS... BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
232 WWUS75 KPIH 300300 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 900 PM MDT MON APR 29 2013 IDZ017-019>023-032-300400- /O.CAN.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...IDAHO FALLS... REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY... LAVA HOT SPRINGS...SODA SPRINGS...ARCO...CHALLIS...MACKAY 900 PM MDT MON APR 29 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WINDS GUSTED AS HIGH AS 72 MPH EARLIER THIS AFTERNOON AT CRATERS OF THE MOON NATIONAL MONUMENT...BUT HAVE NOW DECREASED TO 15 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS WILL CONTINUE TO DECREASE THROUGH MIDNIGHT TONIGHT. THEREFORE THE WIND ADVISORY WAS ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 28, 1:26 PM MDT, 10 minutes earlier.
Area forecast discussion, Apr 28, 1:26 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 126 PM MDT SUN APR 28 2013 .SHORT TERM...THE FIRST OF THREE UPPER WAVES IS MOVING THU ID THIS AFTN. THIS WAVE IS RESPONSIBLE FOR THE STRONG WIND AND THE SHOWERS OVER THE NE HIGHLANDS. WINDS AND PRECIP WILL DIMINISH THIS EVENING. THE SECOND...AND STRONGEST WAVE MOVES THRU ON MONDAY. THIS WAVE WILL SPREAD SHOWERS ACROSS THE CENTRAL MTNS AND EASTERN HIGHLANDS ON MONDAY. STRONG WINDS WILL DEVELOP BY MON AFTN... ESPECIALLY IN THE SNAKE RIVER PLAIN. THIS WILL REQUIRE ANOTHER WIND ADVISORY FOR THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY FOR THE AFTN AND EARLY EVE HOURS. WINDS ARE EXPECTED TO GUST AS HIGH A 50 MPH OVER THE SNAKE PLAIN. THIS SYSTEM WILL ALSO BRING IN MUCH COOLER AIR FOR TUE AND WED...WITH ALL AREAS FALLING WELL BELOW FREEZING WED MORNING. AFTN TEMPS TUE AND WED WILL STRUGGLE TO MAKE IT INTO THE 50S AT LOWER ELEVATIONS. THE GFS IS STILL SUGGESTING LIGHT PRECIP OVER THE NORTHERN FCST AREA ON TUE AS THE THIRD UPPER WAVE MOVES THRU THE NORTHERN ROCKIES. THE NAM REMAINS DRY. WILL CONTINUE TO GO WITH THE GFS SOLUTION. HEDGES .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. UPPER RIDGE BUILDS TO WEST AND STAY IN SOMEWHAT NORTHERLY FLOW ALOFT THROUGH THE PERIOD. MODELS DO SHOW A WEAK WAVE DROPPING SOUTH SATURDAY WITH THE GFS FURTHER WEST AND A BIT WETTER IN THE FRIDAY NIGHT THROUGH SATURDAY TIME FRAME. EUROPEAN DRIER SOLUTION WITH THE MORE EASTERN TRACK. FOR NOW HAVE ONLY ISOLATED MOUNTAIN POPS WITH THIS WAVE LATE FRIDAY NIGHT INTO SATURDAY. HAVE THE REST OF THE LONG TERM DRY WITH NEAR NORMAL OR SLIGHTLY ABOVE NORMAL TEMPERATURES. GK && .AVIATION...MAIN ISSUE THROUGH MONDAY WILL BE WINDY CONDITIONS AT SNAKE PLAIN SITES BYI...PIH AND IDA. EXPECT 15 TO 25 KNOT SUSTAINED WINDS THE REMAINDER OF THIS AFTERNOON WITH GUSTS AT 25 TO 35 KNOTS. SHOULD BE EVEN HIGHER WINDS ON MONDAY WITH 25 TO 35 KNOT SUSTAINED WINDS EXPECTED WITH GUSTS OVER 40 KNOTS. EXPECT MAINLY MID AND HIGH LEVEL CLOUDS THROUGH THE PERIOD. GK && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ017-021. WIND ADVISORY FROM NOON TO 9 PM MDT MONDAY IDZ017-020-021. &&
Hazardous weather outlook, Apr 28, 5:42 AM MDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 542 AM MDT SUN APR 28 2013 IDZ017>025-031-032-291230- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 542 AM MDT SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF EASTERN IDAHO FROM THIS AFTERNOON UNTIL EARLY EVENING. SEE THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EVEN STRONGER WIND WILL DEVELOP MONDAY AFTERNOON AND CONTINUE INTO MONDAY NIGHT. LIGHT SNOW CAN BE EXPECTED TO DEVELOP DURING THE NIGHT HOURS AT ELEVATIONS ABOVE 7000 FEET...BUT SHOULD MELT THE NEXT DAY. CONDITIONS WILL STAY WINDY ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:44 AM MDT | Wind Advisory | PIH | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.